# SDR C2XA09SH407

- Difficulty date: November 8, 2009
- Submitted: November 8, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, SERVICE DOOR CUTOUT HAS CORROSION UNDER AFT LWR TEFLON GUIDE.  REPAIRED SERVICE DOOR CUTOUT IAW ETD2009-145/09007A.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
